# SDR SWAA2023122925970

- Difficulty date: November 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED ON BS663 BTW RBL 40 AND RBL 54.21 AND BTW WL171.5 AND WL160 AT MAIN WHEEL WELL COMPARTMENT 2023-750124<[01] TOOL USED: CALIPER: PN: 600-464;SN: B17030933; DUE DATE: 07-NOV-24;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185733; DUE DATE: 23-JAN-24;[03] TOOL USED SCALE P/N CR5200 S/N 8343150722 DUE DATE 13-FEB-24;[04] TOOL USED: SCALE PN: SPX621; SN: 8340225491; DUE DATE: 15-AUG-24.;[05] EQUIPMENT P/N EPOCH 600; S/N 120357005; DUE DATE 24-JAN-24 WAS USED.;[06] REPAIRED VAPOR BARRIER LOCATED ON BS663 BTW RBL 40 AND RBL 54.21 AND BTW WL171.5 AND WL160 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGNOFFS BELOW;[07] REPAIRED VAPOR BARRIER LOCATED ON BS663 BTW RBL 40 AND RBL 54.21 AND BTW WL171.5 AND WL160 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
